MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 7.5X40MM POLYAXIAL SCREW, COCR HEAD, TI SHANK

GLOBUS MEDICAL, INC. CREO; CREO THREADED 7.5X40MM POLYAXIAL SCREW, COCR HEAD, TI SHANK
Model Number 5146.1742
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither device or any imaging could be provided for evaluation.During the revision case, it was found that the holes in which the screws at s1 and s2 were placed had become enlarged, possibly due to angulation of the screws within the bone.However, the exact cause of the reported issue cannot be determined.
 
Event or Problem Description
It was reported that a revision was needed to replace screws that had loosened post operatively.

Brand Name
CREO
Common Device Name
CREO THREADED 7.5X40MM POLYAXIAL SCREW, COCR HEAD, TI SHANK
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301822
MDR Report Key12959701
Report Number3004142400-2021-00231
Device Sequence Number12227715
Product Code NKB
UDI-Device Identifier00889095130256
UDI-Public00889095130256
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D249335
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5146.1742
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2021
Initial Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale